I am 51 and began taking Effexor XR 75 mg as prescribed by my physician to help reduce the hot flashes. I've taken this same level of Rx for 3 years. It has helped to reduce the hot flashes, however, I have other side effects that concern me. I am now trying to wean myself off the Effexor and the side effects are significant (vertigo, confusion...) and the hot flashes seem worse than ever! Is there anything I can do to reduce or eliminate these without antidepressants? I need some help, it is impacting my quality of life and it is very uncomfortable at work. I appreciate any suggestions.
I don't know if your still out there, but I am 49, taking effexor xr for my hot flashes and want to be weaned off. I was taking 75 mg for a year and a half and for the past 2 months have been taking 150 mg because my hot flashes got worse because of a thyroid condition I've developed in the past 2 months. Were you advised by your Dr. on the dosage? My Dr. told me to take 75 mg for a week, then 37.5 mg for a week. I haven't done so yet, because I've been nervous about the outcome. How are you doing? Have you found anything natural for your symptoms? I hope you are doing well.
Did you have any weight gain from effexor?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.